Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 409872, 17 pages
http://dx.doi.org/10.1155/2012/409872
Research Article

New Meir-Keeler Type Tripled Fixed-Point Theorems on Ordered Partial Metric Spaces

1Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1 4011, Tunisia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 3 February 2012; Accepted 27 March 2012

Academic Editor: Zheng-Guang Wu

Copyright © 2012 Hassen Aydi and Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” in Papers on General Topology and Applications (Flushing, NY, 1992), vol. 728, pp. 183–197, Annals of the New York Academy of Sciences, New York, NY, USA, 1994. View at Google Scholar
  2. R. D. Kopperman, S. G. Matthews, and H. Pajoohesh, “What do partial metrics represent?” in Proceedings of the 19th Summer Conference on Topology and Its Applications, University of CapeTown, 2004.
  3. H. P. A. Künzi, H. Pajoohesh, and M. P. Schellekens, “Partial quasi-metrics,” Theoretical Computer Science, vol. 365, no. 3, pp. 237–246, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. T. Abdeljawad, E. Karapnar, and K. Taş, “Existence and uniqueness of a common fixed point on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1900–1904, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 10 pages, 2011. View at Google Scholar
  6. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, Article ID 647091, 11 pages, 2011. View at Publisher · View at Google Scholar
  8. H. Aydi, “Some fixed point results in ordered partial metric spaces,” Journal of Nonlinear Science, vol. 4, no. 3, pp. 210–217, 2011. View at Google Scholar
  9. H. Aydi, “Fixed point results for weakly contractive mappings in ordered partial metric spaces,” Journal of Advanced Mathematical Studies, vol. 4, no. 2, pp. 1–12, 2011. View at Google Scholar
  10. H. Aydi, “Fixed point theorems for generalized weakly contractive condition in ordered partial metric spaces,” Journal of Nonlinear Analysis and Optimization, vol. 2, no. 2, pp. 33–48, 2011. View at Google Scholar
  11. H. Aydi, “Common fixed point results for mappings satisfying (ψ,ϕ)-weak contractions in ordered partial metric spaces,” International Journal of Mathematics and Statistics, vol. 12, no. 2, pp. 53–64, 2012. View at Google Scholar
  12. H. Aydi, E. Karapınar, and W. Shatanawi, “Coupled fixed point results for (ψ,ϕ)-weakly contractive condition in ordered partial metric spaces,” Computers & Mathematics with Applications, vol. 62, pp. 4449–4460, 2011. View at Google Scholar
  13. L. J. Ćirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2398–2406, 2011. View at Publisher · View at Google Scholar
  14. E. Karapinar, “Weak ϕ-contraction on partial metric spaces,” Journal of Computational Analysis and Applications, vol. 14, no. 2, pp. 206–210, 2012. View at Google Scholar
  15. E. Karapnar and I. M. Erhan, “Fixed point theorems for operators on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1894–1899, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. E. Karapinar, “Generalizations of Caristi Kirk's theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 4, 2011. View at Google Scholar
  17. E. Karapınar and U. Yuksel, “Some common fixed point theorems in partial metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 263621, 17 pages, 2011. View at Google Scholar
  18. E. Karapınar, “A note on common fixed point theorems in partial metric spaces,” Miskolc Mathematical Notes, vol. 12, no. 2, pp. 185–191, 2011. View at Google Scholar
  19. S. J. O'Neill, “Two topologies are better than one,” Tech. Rep., Univesity of Warwick, 1995. View at Google Scholar
  20. W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces,” Mathematical and Computer Modelling, vol. 55, pp. 680–687, 2012. View at Google Scholar
  21. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Scopus
  22. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar
  23. H. Aydi, “Coincidence and common fixed point results for contraction type maps in partially ordered metric spaces,” International Journal of Mathematical Analysis, vol. 5, no. 2, pp. 631–642, 2011. View at Google Scholar
  24. H. Aydi, M. Postolache, and W. Shatanawi, “Coupled fixed point results for (ψ, ϕ)-weakly contractive mappings in ordered G-metric spaces,” Computers & Mathematics with Applications, vol. 63, pp. 298–309, 2012. View at Google Scholar
  25. H. Aydi, B. Damjanović, B. Samet, and W. Shatanawi, “Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 54, pp. 2443–2450, 2011. View at Publisher · View at Google Scholar · View at Scopus
  26. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Scopus
  27. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Scopus
  28. N. V. Luong and N. X. Thuan, “Coupled fixed points in partially ordered metric spaces and application,” Nonlinear Analysis, vol. 74, no. 3, pp. 983–992, 2011. View at Publisher · View at Google Scholar · View at Scopus
  29. H. K. Nashine and B. Samet, “Fixed point results for mappings satisfying (ψ, ϕ)-weakly contractive condition in partially ordered metric spaces,” Nonlinear Analysis, vol. 74, no. 6, pp. 2201–2209, 2011. View at Publisher · View at Google Scholar · View at Scopus
  30. J. J. Nieto and R. R. López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order. A Journal on the Theory of Ordered Sets and its Applications, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar
  31. B. Samet, “Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces,” Nonlinear Analysis, vol. 72, no. 12, pp. 4508–4517, 2010. View at Publisher · View at Google Scholar · View at Scopus
  32. V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis, vol. 74, no. 15, pp. 4889–4897, 2011. View at Publisher · View at Google Scholar · View at Scopus
  33. K. P. R. Rao and G. N. V. Kishore, “A unique common triple fixed point theorem in partially ordered cone metric spaces,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 4, pp. 213–222, 2011. View at Google Scholar
  34. H. Aydi, E. Karapinar, and C. Vetro, “Meir-Keeler type contractions for tripled fixed points,” preprint.
  35. T. Suzuki, “Meir-Keeler contractions of integral type are still Meir-Keeler contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 39281, 6 pages, 2007. View at Publisher · View at Google Scholar